# SDR AALA20160623009

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 61,876 hours, 7,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 0201720001
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY LIGHT AT SEAT 21C IS INOPERATIVE.  FOUND LIGHT ASSY CONTACTS WORN.  R & R LIGHT ASSEMBLY IAW AMM 33-51-05.  OPS CHECK NORMAL.
